# SDR USAA920081218

- Difficulty date: June 13, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 57,077 hours, 35,123 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FORWARD PRESSURE BULKHEAD - MAJOR REPAIR - EA 53032 - FORWARD PRESSURE BULKHEAD SKIN HAS 2 CRACKS AT BS 178, WL 234, LBL 17. REPAIRED FORWARD PRESSURE BULKHEAD SKIN CRACKS AT BS 178, WL 234, LBL 17 IAW SRM 53-10-08.  (K)
